# SDR IXXA202205120101

- Difficulty date: April 23, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 145T25238
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 954 RBL 99-113 WL 171-148,   SIDE FITTING PN 145T2523-8 HAS NUMEROUS AREAS OF LIGHT CORROSION CIT THE LWR FORWARD MATTING SURFACE (FORK)_ NOTE: CLOSEST AREA OF CORROSION TO A FASTENER IS .20" FOR ITEM 1 ONLY.  STA 954 RBL 99 WL 142 SIDE FITTING PN 145T2523-8 FASTENER HOLE HAD CORROSION SURROUNDING MAJORITY OF THE HOLE, WITH ONE AREA MEASURING .2"LX .06"WX .035" DEPTH.  NOTE: HOLE 1 PER SB 767-53-0116 FIGURE 22 (SHEET 4 OF 11).  REF. BOEING REPAIR AGREEMENT TIN-RE-2201692 FRR-9
